Pharmacom Store


Decca and testicular pain!!!

Results 1 to 12 of 12
  1. #1
    Senior Member

    NeverGiveUp's Avatar


    Join Date
    Sep 2012
    Location
    Climbing the Hill to the Top
    Posts
    132

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    2952776

    Decca and testicular pain!!!

    Ok guys here recently my testicles are killing me and was just wondering if anyone else has experienced this problem? I upped my Decca from 300 to 400 a week everything else has stayed the same just the Decca changed. Do you think that this is why im hurting and its normal and will go away in a few days???

  2. #2
    Senior Member

    colochine's Avatar


    Join Date
    Jun 2012
    Posts
    3,622

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    3 Posts
    Rep Points
    2147483647

    Decca and testicular pain!!!

    It's called your balls are shutting down. It's normal when you use steroids.

  3. #3
    Senior Member

    NeverGiveUp's Avatar


    Join Date
    Sep 2012
    Location
    Climbing the Hill to the Top
    Posts
    132

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    2952776

    Well I knew that, but it did that at the beginning of my cycle and lasted a lil while then it stopped. But it started back when I upped the Decca. Thanks I do feel better now, thought something maybe was wrong cause I knew it would happen, but not start back up again...

  4. #4
    Senior Member

    colochine's Avatar


    Join Date
    Jun 2012
    Posts
    3,622

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    3 Posts
    Rep Points
    2147483647

    Decca and testicular pain!!!

    Quote Originally Posted by NeverGiveUp View Post
    Well I knew that, but it did that at the beginning of my cycle and lasted a lil while then it stopped. But it started back when I upped the Decca. Thanks I do feel better now, thought something maybe was wrong cause I knew it would happen, but not start back up again...
    Typically at the beginning of the cycle and in PCT you're nuts ache.

    I usually have my girl massage them for me...it helps.

  5. #5
    Senior Member

    GSRacer's Avatar


    Join Date
    Jun 2012
    Location
    Anywhere it's cold and snowy
    Age
    38
    Posts
    4,584

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    2
    Thanked in
    2 Posts
    Rep Points
    2147483647

    Re: Decca and testicular pain!!!

    Quote Originally Posted by colochine View Post
    Typically at the beginning of the cycle and in PCT you're nuts ache.

    I usually have my girl massage them for me...it helps.
    Trannys know all about massaging balls.

  6. #6
    Senior Member

    GSRacer's Avatar


    Join Date
    Jun 2012
    Location
    Anywhere it's cold and snowy
    Age
    38
    Posts
    4,584

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    2
    Thanked in
    2 Posts
    Rep Points
    2147483647

    Re: Decca and testicular pain!!!

    Quote Originally Posted by colochine View Post
    It's called your balls are shutting down. It's normal when you use steroids.
    ^^^in all seriousness, this is your answer

  7. #7
    Senior Member

    colochine's Avatar


    Join Date
    Jun 2012
    Posts
    3,622

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    3
    Thanked in
    3 Posts
    Rep Points
    2147483647

    Decca and testicular pain!!!

    Quote Originally Posted by GSRacer View Post
    ^^^in all seriousness, this is your answer
    Yea they do

  8. #8
    Senior Member


    Join Date
    Jun 2012
    Posts
    131

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    1 Post
    Rep Points
    1348996

    ull get the same pain when u pct, cause ur system is starting again.

  9. #9
    Super Mod McBain

    RAINier's Avatar


    Join Date
    Jun 2012
    Location
    North America
    Posts
    4,168

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    5
    Thanked in
    3 Posts
    Rep Points
    2147483647

    Perfectly normal, brother.

  10. #10
    Senior Member

    Dath's Avatar


    Join Date
    Jun 2012
    Posts
    1,652

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    2147483647

    Quote Originally Posted by colochine View Post
    It's called your balls are shutting down. It's normal when you use steroids.
    ^^ this....HCG can help with this.

  11. #11
    Senior Member


    Join Date
    Oct 2012
    Posts
    124

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    3925816

    yep balls shutting down... hcg does help

  12. #12
    Senior Member

    GSRacer's Avatar


    Join Date
    Jun 2012
    Location
    Anywhere it's cold and snowy
    Age
    38
    Posts
    4,584

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    2
    Thanked in
    2 Posts
    Rep Points
    2147483647

    Quote Originally Posted by colochine View Post
    I usually have my girl massage them for me...it helps.
    If she has a penis, it's not a girl.

Similar Threads

  1. EO didn't improve prop pain??
    By Deuce in forum Anabolic Steroids
    Replies: 12
    Last Post: 10-23-2012, 07:42 AM
  2. Pain day after injection !
    By Patch19 in forum Anabolic Steroids
    Replies: 4
    Last Post: 10-15-2012, 11:02 AM
  3. Reccomended pain reliever while on a cycle
    By fever in forum Supplements
    Replies: 1
    Last Post: 10-01-2012, 04:45 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2019 Anabolic Steroid Discussion Forums